MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE 21X2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE 21X2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305129
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.(b)(6).Initial reporter: address unavailable.Bd corporate address used.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that label is missing with a bd¿ needle 21x2 rb.The following information was provided by the initial reporter: it was reported the master carton label is missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: the photos provided by the customer were not able to be opened by bd, therefore sample analysis could not be performed and the condition reported by the customer could not be confirmed.Based on the investigation conclusion and without a sample to analyze, the condition reported by the customer could not be confirmed nor could this symptom be correlated with a potential cause linked to the bd process.A device history record (dhr) review was not performed on the batch associated with this investigation as the batch number is not known.

Brand Name
BD¿ NEEDLE 21X2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8584460
Report Number1911916-2019-00448
Device Sequence Number1586970
Product Code FMI
UDI-Device Identifier30382903051299
UDI-Public30382903051299
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305129
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;